Optimal scaling of various Metropolis-Hastings algorithms.

Roberts, Gareth O. and Rosenthal, J. S. (2002) Optimal scaling of various Metropolis-Hastings algorithms. Statistical Science, 16 (4). pp. 351-367. ISSN 0883-4237

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Statistical Science
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19290
Deposited By:
Deposited On:
18 Nov 2008 16:41
Refereed?:
Yes
Published?:
Published
Last Modified:
30 May 2020 01:12